# SDR IXXA2022050102

- Difficulty date: April 19, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 110,025 hours, 21,353 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bulkhead
- Part number: 313T336079
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON AFT FAIRING PANEL #437DB HAS CRACKED BLKHD ANGLE. FAS WO N389AZ-02-01 NON ROUTINE 00045
